Developed in New Zealand, Maxigesic® PE is a patented combination of paracetamol, ibuprofen and phenylephrine that provides temporary relief of cold and flu symptoms, including headache, fever, inflammation, body aches and pain, sore throat and nasal congestion (blocked or runny nose).
Directions
Adults and children over 12 years: Take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24 hours. Do not halve tablets.
Safety Information
- Do not use in children under 12 years of age - Adults: Keep to the recommended dose. Don't take this medicine for longer than a few days at a time unless advised by a doctor - Children and adolescents: Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised by a doctor - Do not use if you have a stomach ulcer - Do not use at all during the last 3 months of pregnancy - Do not exceed the maximum stated dose - Do not use if you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines
CAUTION
Pharmacy Medicine Keep out of reach of children Unless a doctor has told you to, do not give or take Maxigesic PE: - If you are aged 65 years or over - if you have asthma - for more than a few days at a time - with other medicines you are taking regularly - if you have kidney problems or impaired renal function - if trying to become pregnant, or during the first 6 months of pregnancy - with other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines - with other medicines intended to treat the symptoms of the common cold
Ingredients
ACTIVE INGREDIENTS
Each tablet contains the active ingredients Paracetamol 500mg + Ibuprofen 150mg + Phenylephrine Hydrochloride 2.5mg.
CONTAINS
Also contains maize starch.